Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
133 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes shortness of breath after coronary stent placement?

I had a stent placed a few days ago . . I get a fluttering sensation then tend to lose my breath but breathing return to normal after taking some long deep breathes. The cardiologist said that within time this would go away! My heart rate when walking is about 110 but drops back down to 85-90. I feel really good but this shortness of breathe makes me nervous at times. I do have sleep Apnea so night time is the worse for me. I ve had sleep studies done n the Apnea isn t bad enough to require medical equipment. What can I do to calm my nerves because I do suffer from anxiety super bad but controlled with medication.
Mon, 3 Aug 2015
Report Abuse
General & Family Physician 's  Response
Heelo sir, putting a stent lets your heart to be able to work better and reduces breathlessness even during hard work. Walking or exercise increases the heart rate, its quiet a normal thing and you should not worry about that. Consult your doctor who is treating your anxiety whether you need an increased dose of medication or a change of medicine.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 
What causes shortness of breath after coronary stent placement?

Heelo sir, putting a stent lets your heart to be able to work better and reduces breathlessness even during hard work. Walking or exercise increases the heart rate, its quiet a normal thing and you should not worry about that. Consult your doctor who is treating your anxiety whether you need an increased dose of medication or a change of medicine.